MathSciNet Relay Station
MathSciNet bibliographic data
MR1001852 68Q25 (68P05 68P10 68U05)
Chazelle, Bernard Lower bounds on the complexity of polytope range searching. J. Amer. Math. Soc. 2 (1989), no. 4, 637–666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement